Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 193, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2015, 9:48 PM CDT for Kinney County, Val Verde County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 9:48 PM CDT (02:48 UTC)
- Expired
- Jun 12, 2015, 10:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kinney County, TX, Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 55 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.8 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 799 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1715 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
209 WUUS54 KEWX 130248 SVREWX TXC271-465-130330- /O.NEW.KEWX.SV.W.0193.150613T0248Z-150613T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 948 PM CDT FRI JUN 12 2015 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS... SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS... * UNTIL 1030 PM CDT * AT 947 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE VIEW... OR NEAR DEL RIO...MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... DEL RIO...STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE AND LAUGHLIN AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2938 10101 2956 10097 2954 10054 2928 10059 TIME...MOT...LOC 0247Z 279DEG 16KT 2946 10091 HAIL...0.75IN WIND...60MPH $$
2 follow-up statements
583 WWUS54 KEWX 130310 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1010 PM CDT FRI JUN 12 2015 TXC271-465-130330- /O.CON.KEWX.SV.W.0193.000000T0000Z-150613T0330Z/ KINNEY TX-VAL VERDE TX- 1010 PM CDT FRI JUN 12 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHWESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES... AT 1008 PM CDT...DOPPLER RADAR CONTINUES TO DETECT A SEVERE THUNDERSOTRM 7 MILES NORTHEAST OF DEL RIO...MOVING EAST AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS STORM. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... DEL RIO...STANDART...LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE AND LAUGHLIN AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2937 10098 2956 10094 2954 10054 2928 10059 TIME...MOT...LOC 0308Z 279DEG 16KT 2944 10080 HAIL...0.75IN WIND...60MPH $$
841
WWUS54 KEWX 130324
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1024 PM CDT FRI JUN 12 2015
TXC271-465-130334-
/O.EXP.KEWX.SV.W.0193.000000T0000Z-150613T0330Z/
KINNEY TX-VAL VERDE TX-
1024 PM CDT FRI JUN 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KINNEY AND
SOUTHEASTERN VAL VERDE COUNTIES WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2937 10098 2956 10094 2954 10054 2928 10059
TIME...MOT...LOC 0322Z 279DEG 16KT 2944 10080
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 8:33 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 12, 8:33 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 833 PM CDT FRI JUN 12 2015 .UPDATE... CONVECTION ACROSS THE EASTERN COUNTIES HAS MOSTLY DISSIPATED WITH THE LOSS OF DAYTIME HEATING. THUNDERSTORMS WEST OF THE FORECAST AREA EARLIER THIS AFTERNOON HAVE MOVED INTO VAL VERDE COUNTY AND ADJUSTED POPS BASED ON CURRENT RADAR TRENDS. STORMS HAVE BEEN SLOWLY WEAKENING AND EXPECT THIS TREND TO CONTINUE AS INSTABILITY CONTINUES TO DECREASE. && .PREV DISCUSSION... /ISSUED 635 PM CDT FRI JUN 12 2015/ AVIATION... /00Z TAFS/ VFR CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES THROUGH MIDNIGHT TONIGHT(2 AM CDT FOR KDRT). THEN...CIGS ARE FORECAST TO LOWER TO MVFR/IFR CONDITIONS OVERNIGHT THROUGH MID MORNING ON SATURDAY. VFR CONDITIONS ARE EXPECTED TO RETURN BY 18Z SATURDAY ACROSS AREA TERMINALS. WINDS WILL BE FROM THE SOUTHEAST AT 5 TO 10 KNOTS FOR MUCH OF THE PERIOD. GUSTY WINDS UP TO 25 KNOTS ARE EXPECTED ACROSS KDRT THIS EVENING AS SCATTERED SHOWERS TRAVERSE FROM WEST TO EAST OVER VAL VERDE COUNTY. ISOLATED SHOWERS ARE ANTICIPATED TO MOVE NORTHWARD FROM THE COASTAL PLAINS SATURDAY AFTERNOON AND APPROACH THE I-35 CORRIDOR. WE WILL WAIT FOR NEW GUIDANCE BEFORE ADDING SHOWERS TO THE I-35 TAFS FOR THIS PERIOD. PREV DISCUSSION... /ISSUED 250 PM CDT FRI JUN 12 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...ISOLATED SHOWERS AND POTENTIALLY A THUNDERSTORM OR TWO EAST OF I-35 WILL DISSIPATE AROUND SUNSET. A FEW SHOWERS COULD REDEVELOP TOWARDS THE COASTAL PRAIRIES EARLY SATURDAY MORNING. FARTHER WEST...CONVECTION IS DEVELOPING MID AFTERNOON IN THE HIGHER TERRAIN OF MEXICO AND THE BIG BEND. SEVERAL HI RES MODELS INDICATE STORMS DEVELOPING IN A SCATTERED TO BROKEN LINE AND MOVING EAST TOWARDS THE FAR WESTERN CWA. HOWEVER...A PRONOUNCED CAP AROUND 750MB WAS OBSERVED ON THE 12Z DRT SOUNDING AND SPC MESO ANALYSIS STILL REVEALS SIGNIFICANT CIN OCCURRING ACROSS VAL VERDE COUNTY. SO EXPECT THE TREND TO BE THAT ANY STORMS THAT DO MAKE IT INTO VAL VERDE COUNTY THIS EVENING WILL WEAKEN. BEFORE WEAKENING...ANY STORMS THAT DO MAKE IT INTO FAR WESTERN VAL VERDE COULD BE STRONG. THE MID AND UPPER LEVEL LOW ACROSS THE NORTHWEST GULF WILL CONTINUE TO OPEN/WEAKEN AND LIFT NORTH TONIGHT AND SATURDAY. AT THE SAME TIME A BROAD TROUGH TO THE WEST OVER MEXICO AND THE DESERT SOUTHWEST WILL CONTINUE TO FLATTEN AND PUSH WHAT IS LEFT OF THE UPPER LEVEL RIDGE WELL SOUTHWEST OF THE AREA. HOWEVER DEEPEST MOISTURE WILL REMAIN POOLED EAST OF THE AREA SATURDAY AND BETTER FORCING NORTH AND WEST. SO EXPECT A SIMILAR PATTERN IN PRECIP COVERAGE AND TEMPS SATURDAY...MAYBE A VERY SLIGHT INCREASE IN COVERAGE ACROSS THE EAST...WITH ISOLATED TO SCATTERED SHOWERS PRIMARILY EAST OF I-35. LONG TERM (SUNDAY THROUGH FRIDAY)...THE MID AND UPPER LEVEL WEAKNESS TO THE WEST MOVES CLOSER TO THE AREA SUNDAY INTO MONDAY. THE BETTER MOISTURE GRADUALLY EXPANDS WEST SUNDAY INTO EVENTUALLY INTO THE I-35 CORRIDOR ON MONDAY. SO POPS ARE GRADUALLY STEPPED UP ACROSS THE CENTRAL AND EASTERN ZONES BY ABOUT 10 PERCENT EACH DAY. LOCALLY HEAVY RAINFALL WILL STILL BE MENTIONED FOR SUNDAY AND MONDAY IN THE HWO. BEYOND MONDAY THE FORECAST FOR MIDWEEK BECOMES CHALLENGING. THE FORECAST LOOKS TO BE DEPENDENT ON A DEEP POOL OF MOISTURE AND TROPICAL WAVE THAT ORIGINATES IN THE WESTERN CARIBBEAN SEA AND MOVES AROUND THE SOUTHWEST PERIPHERY OF A RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST...TOWARD THE WEAKNESS ACROSS TEXAS. GLOBAL MODELS BRING THIS WAVE TOWARD THE LOWER AND MIDDLE TEXAS COAST EARLY TUESDAY. IT IS TOO EARLY TO DETERMINE SPECIFICS IN THE TIMING AND STRENGTH OF THE DISTURBANCE...PLEASE MONITOR NHC TROPICAL WEATHER OUTLOOK OVER THE WEEKEND FOR FURTHER UPDATES. BUT GIVEN AT LEAST AN OPEN WAVE AND SIGNIFICANT TAP OF TROPICAL MOISTURE INTO SOUTH TEXAS TUESDAY AND WEDNESDAY...POPS WERE RAISED ACROSS THE CWA...ESPECIALLY SOUTH OF I-10. LOCALLY HEAVY RAINFALL WILL BE ADDED INTO THE HWO FOR MID WEEK. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 91 74 91 73 / 10 20 20 40 20 AUSTIN BERGSTROM INTL AIRPORT 74 90 73 90 71 / 10 20 20 40 20 NEW BRAUNFELS MUNI AIRPORT 75 92 74 91 72 / 10 20 20 40 20 BURNET MUNI AIRPORT 73 90 72 89 72 / 10 20 20 30 20 DEL RIO INTL AIRPORT 77 94 77 94 75 / 40 10 20 10 30 GEORGETOWN MUNI AIRPORT 73 90 73 90 72 / 10 20 20 40 20 HONDO MUNI AIRPORT 75 92 75 91 74 / 10 20 10 20 20 SAN MARCOS MUNI AIRPORT 75 90 74 90 72 / 10 20 20 40 20 LA GRANGE - FAYETTE REGIONAL 75 90 74 90 73 / 20 40 20 50 30 SAN ANTONIO INTL AIRPORT 76 92 76 91 74 / 10 20 20 30 20 STINSON MUNI AIRPORT 75 92 75 92 74 / 10 20 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...HAMPSHIRE PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 12, 2:55 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 255 PM CDT FRI JUN 12 2015 TXZ171>173-183>194-202>209-217>225-228-132000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 255 PM CDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS VAL VERDE COUNTY. A FEW STORMS COULD BECOME STRONG...PRODUCING SMALL HAIL AND WIND GUSTS UP TO 50 MPH...IN ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY AND MONDAY ALONG AND EAST OF I-35. SOME STORMS MAY CONTINUE LOCALLY HEAVY RAINFALL. A TROPICAL WAVE WILL BRING AN INCREASE IN TROPICAL MOISTURE TO SOUTH TEXAS TUESDAY AND WEDNESDAY...WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS POSSIBLE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 12, 7:15 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT FRI JUN 12 2015
TXZ183-130100-
VAL VERDE TX-
715 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 800 PM CDT...
AT 715 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF PANDALE...OR 16 MILES WEST OF JUNO...MOVING EAST
AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JUNO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3029 10104 3029 10100 3003 10094 2999 10146
3017 10150
TIME...MOT...LOC 0015Z 259DEG 22KT 3010 10139Special weather statement, Jun 12, 7:51 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT FRI JUN 12 2015
TXZ183-130130-
VAL VERDE TX-
751 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAL VERDE COUNTY UNTIL
830 PM CDT...
AT 751 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LANGTRY...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
JUNO AND BAKERS CROSSING.
LAT...LON 2995 10154 3029 10094 3029 10073 3024 10070
3011 10070 2979 10143
TIME...MOT...LOC 0051Z 272DEG 18KT 2979 10155Special weather statement, Jun 12, 7:52 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
752 PM CDT FRI JUN 12 2015
TXZ183-130130-
VAL VERDE TX-
752 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
830 PM CDT...
AT 752 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LANGTRY...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LANGTRY...SEMINOLE CANYON STATE PARK AND SHUMLA.
LAT...LON 2988 10161 2991 10116 2964 10117 2967 10137
2970 10137 2971 10140 2973 10139 2975 10142
2977 10140 2975 10144 2979 10146 2976 10154
2981 10155 2980 10157 2977 10158 2977 10162
2978 10162
TIME...MOT...LOC 0052Z 272DEG 18KT 2979 10154Special weather statement, Jun 12, 9:13 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT FRI JUN 12 2015
TXZ183-130300-
VAL VERDE TX-
913 PM CDT FRI JUN 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAL VERDE COUNTY
UNTIL 1000 PM CDT...
AT 912 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOX CANYON-AMISTAD...OR 8 MILES SOUTH OF COMSTOCK...MOVING EAST AT 20
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMISTAD VILLAGE...LAKE VIEW...BOX CANYON-AMISTAD...ROUGH CANYON REC
AREA AND DEVILS SHORES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2965 10130 2968 10085 2941 10087 2944 10105
2946 10106 2947 10115 2952 10117 2952 10125
2958 10124 2963 10126 2962 10128 2959 10128
2957 10130
TIME...MOT...LOC 0212Z 275DEG 17KT 2956 10119Special weather statement, Jun 12, 9:35 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 935 PM CDT FRI JUN 12 2015 TXZ183-202-130315- VAL VERDE TX-KINNEY TX- 935 PM CDT FRI JUN 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES UNTIL 1015 PM CDT... AT 935 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE VIEW...OR 10 MILES NORTH OF DEL RIO...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAKE VIEW...AMANDA AND ROUGH CANYON REC AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 2944 10101 2962 10099 2962 10055 2935 10058 TIME...MOT...LOC 0235Z 275DEG 17KT 2952 10092
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:15 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| Jun 12, 7:51 PM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Jun 12, 7:52 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Jun 12, 9:13 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Jun 12, 9:35 PM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Jun 12, 10:00 PM CDT | Special Weather Statement | EWX | Kinney | 30 min |
| Jun 12, 10:27 PM CDT | Special Weather Statement | EWX | Kinney | 48 min |
| Jun 12, 10:52 PM CDT | Special Weather Statement | EWX | Kinney | 23 min |
| Jun 12, 11:45 PM CDT | Special Weather Statement | EWX | Maverick | 45 min |
| Jun 13, 2:59 PM CDT | Areal Flood Advisory | EWX | Lavaca | 2 hr |
| Jun 13, 3:59 PM CDT | Special Weather Statement | EWX | Gonzales | 61 min |
| Jun 13, 4:29 PM CDT | Areal Flood Warning | EWX | DeWitt | 2 hr |
| Jun 13, 4:40 PM CDT | Flash Flood Warning | EWX | Lavaca | 95 min |
| Jun 13, 4:50 PM CDT | Special Weather Statement | EWX | Guadalupe | 55 min |
| Jun 13, 4:55 PM CDT | Special Weather Statement | EWX | Gonzales | 65 min |
| Jun 13, 5:26 PM CDT | Special Weather Statement | EWX | Wilson | 64 min |
| Jun 13, 6:07 PM CDT | Areal Flood Warning | EWX | Wilson | 83 min |
| Jun 13, 6:24 PM CDT | Severe Thunderstorm Warning | EWX | Wilson | 36 min |
| Jun 13, 6:54 PM CDT | Flash Flood Warning | EWX | Wilson | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.